Hi welcome to Health care magic forum. Insomnia
is more a psychological problem, rather than a physical. Causes could be mental tension, health disturbances, like heart burn etc. I advise you to consult a physician for diagnosis and treatment . Taking mainly sleeping tablets one after another thinking that the dose is insuffecient, is called drug automatism. It should never be repeated. Now the problem is different, taken less tablets, vomited some, so the condition was not so severe. If you take more tablets and not vomited the position may be different. You go into sleep, by the time some one find you ifyou are alive, the drug is distributed through out the body tissues. So you should be hospitalised and treated for few days till you are completely O.K.
Now though there is no fear, you should get the remnant drug excreted. For that you take more of water and glucose
. also take more of green leafy vegetables, pulses, sprouts, milk egg, meat, sea foods, fruits juices, and dry fruits to recover from the suppression of tissues by sleeping pills. Wishing for a quick recovery and thanks for calling.